Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Any Advice On What To Do About This Ringing In My Ear????

Any Advice On What To Do About This Ringing In My Ear????

I know I asked a question a while back if anyone else gets this, but mine has gotten worse. It is driving me crazy! Does anyone else have this, and what do you do? Seems to happen more at night when I'm tired, or in the mornings. Sometimes I notice in the day but not as much.

A MyEpilepsyTeam Member said:

Empath ... like empathetic to emotions of others?

My 'ringing in my ears' was not centred in my ears but in my brain. It was not tinnitus, and my GP looked at me like I was nuts. It got better over many months after my last seizure. Changing to carbamazepine from keppra helped, but mainly it was time and reducing stress. It does drive one crazy.
Good luck!

posted over 1 year ago
A MyEpilepsyTeam Member said:

As I said earlier, if you google "Tegretol/Tinnitus" (tinnitus=ear ringing) you'll see several write-ups of claims that their Tin is a side effect of the Teg. But you can also google "Lamictol/Tinnitus" and you'll see several write-ups claiming that the Lam is the cause for their Tin! Those are the only 2 meds that I've checked for that cause, but maybe a large percentage of meds. can cause Tin! I take both, Teg & Lam, and have Tin. Jeff

posted about 2 years ago
A MyEpilepsyTeam Member said:

Auditory Hallucinations such as ringing are not uncommon in Epilepsy, esp Temporal Lobe Epilepsy. Different levels of medication can influence the frequency, intensity, even the pitch of the ringing in your ears.

posted over 2 years ago
A MyEpilepsyTeam Member said:

I find the best way to deal with this is music produced by a good set of noise cancelling headset. I have occipital petite maul, I don't know if this may make any difference.
As well my ringing varries from a few moments to hours, moments I can manage without the headset whereas hours can cause a headache and recurrence of seizure.
Hope this helps and you have a wonderful day 🤗

edited, originally posted over 1 year ago
A MyEpilepsyTeam Member said:

I went to a seizure study where they take u off all ur meds for a week and monitor u with an EEG. I am on a new med called Aptiom 800mg. My ringing is gone and I have been seizure free for 3 weeks now when I had seizures daily!!! I haven't been seizure free for 3 years!!!

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in